# SDR ASAA2015090512958

- Difficulty date: September 5, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 27,177 hours, 8,305 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 HAS ECONOMIC FAULT 73-31371, REF T/C 78273000.  ACFT GROUNDED.
